# SDR USAA010152

- Difficulty date: February 12, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fuselage
- Part time: 50,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TORQUE BOX WEB CRACKED .5 INCH, BS 947 JUST BELOW STRINGER 11L.  REMOVED AND REPLACED DOUBLER AND FILLER PER TR 53-30-07 REV A.  (M)
